# SDR QXEA2024021200030

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 17,283 hours, 11,128 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: 13268022
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUID LEAKING FROM #2 ENGINE DRAIN MAST. REMOVED FROM SERVICE. FOUND #2 ENGINE LEAKING FUEL @ FMU FILTER BOWL. REMOVED AND REPLACED #2 ENGINE FMU FILTER AND ASSOCIATED O-RINGS. REF GE CF34-8E LMM TASK 73-00-00-800-804. GROUND RAN ENGINE FOR 5 MIN, LEAK CHECK GOOD. A/C OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
